| Catalog Number |
326610 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an intravenous (iv) catheter was inserted, but the valve did not stop the blood from flowing back.The valve failed.The patient bled all over the bed, which should not have happened.This was the fourth catheter where this issue occurred.There was no reported patient harm.(b)(6) document the 3rd catheter.
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
H3: no product was received for analysis.Without the return of the product a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.A review of the device history records shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot.